The Amitriptyline Nightmare: Effects of Pharmaceuticals on my Heart

 

My heart was in perfect condition before I started taking pharmaceuticals. After one month of taking them I started getting fatigued from just breathing. My resting heart rate went from 50 -120 bpm. My doctors were scared that I would have a heart attack if I did anything physical and had me wear this holter monitor that malfunctioned btw lol! They told me it was the Amitriptyline that was causing my heart problems and they needed to wean me off of it slowly. It apparently is a common side effect of the medicine. It had a lot of other side effects, but that was the worst one that I experienced. I say this to say, be careful with all of these pharmaceuticals you are putting in your body. They are probably hurting more than helping. They almost killed me!! I am so thankful that I rediscovered natural healing, and that nature took over my body and repaired what the chemicals destroyed. Cannabis is just one option, but there are lots of natural alternatives for healing. If you need help, I am here for you. If you need to talk to me, please schedule a consultation. I would love to answer your questions, and help however I can. I love you guys. 💕

For the most therapeutic organic CBD, herbs, and wellness products visit www.melanawellness.com

Follow me on Instagram

Follow me on Facebook

    No Comment.